Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Head injury, bleeding, face swelling. Prescribed medication for pain relief. Cure for injury?

hello on Monday i got a door slammed to my head which caused it to be swollen and it started bleeding , i went to the hospital and they gave me some medication however this was just to numb the pain i took it on my self to not take the medication after reading the side effects since yesterday my face has been swollen. i don t know what to do
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You had a injury to your face and Dr advised some pain killers to you .However you did avoid to take the drugs reading the side effects,Please note that every drugs have side effect only if taken for a long time .That should not encourage you not to take it .It is essential to take antibiotics and anti inflammatory drugs for any injury any where .So take these medicines for a week to reduce the swelling and pain.
Answered: Sun, 9 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor